Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 27, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 9, 2013, 3:19 PM CDT for Langlade County, Lincoln County, Wisconsin. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2013, 3:19 PM CDT (20:19 UTC)
- Expired
- Jul 9, 2013, 4:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Lincoln County, WI
The radar
The Green Bay radar (KGRB), 123 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 3:40 PM CDT | FUNNEL CLOUD | 2 E Gleason, WI | NEAR HWY J AND HWY H. |
| Jul 9, 3:56 PM CDT | TORNADO | 1 W Deerbrook, WI | NEAR COUNTY ROAD C AND HWY 45. |
| Jul 9, 4:01 PM CDT | TORNADO | 1 W Deerbrook, WI | TORNADO OBSERVED TO LIFT OFF THE GROUND AND TOUCHDOWN SEVERAL TIMES. NEAR INTERSECTION OF COUNTY C AND COUNTY H. MOVING EAST TOWARD ORMSBY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069 WUUS53 KGRB 092019 SVRGRB WIC067-069-092115- /O.NEW.KGRB.SV.W.0027.130709T2019Z-130709T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CDT TUE JUL 9 2013 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN... EAST CENTRAL LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN... * UNTIL 415 PM CDT * AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF PARRISH...AND MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND FUNNEL CLOUDS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... PEARSON AROUND 405 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE BAVARIA...ORMSBY... KOEPENICK...DEERBROOK...KEMPSTER AND NEVA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4541 8893 4514 8888 4517 8954 4542 8955 TIME...MOT...LOC 2019Z 269DEG 23KT 4529 8944 HAIL...<.75IN WIND...60MPH $$ AK
1 follow-up statement
103 WWUS53 KGRB 092033 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT TUE JUL 9 2013 WIC069-092043- /O.CAN.KGRB.SV.W.0027.000000T0000Z-130709T2115Z/ LINCOLN WI- 333 PM CDT TUE JUL 9 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4542 8899 4516 8901 4516 8942 4542 8942 TIME...MOT...LOC 2033Z 273DEG 20KT 4528 8934 $$ WIC067-092115- /O.CON.KGRB.SV.W.0027.000000T0000Z-130709T2115Z/ LANGLADE WI- 333 PM CDT TUE JUL 9 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LANGLADE COUNTY UNTIL 415 PM CDT... AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF PARRISH...AND MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND FUNNEL CLOUDS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... PEARSON AROUND 415 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE ORMSBY...KOEPENICK... KEMPSTER...DEERBROOK...NEVA AND BRYANT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4542 8899 4516 8901 4516 8942 4542 8942 TIME...MOT...LOC 2033Z 273DEG 20KT 4528 8934 HAIL...<.75IN WIND...60MPH $$ AK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:38 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 9, 2:38 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 238 PM CDT TUE JUL 9 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 227 PM CDT TUE JUL 9 2013 SOME THUNDERSTORMS TONIGHT...LESS HUMID FOR THE REST OF THE WORK WEEK...THEN WARMER BY THE WEEKEND. STG ANTICYCLONE CURRENTLY CENTERED OVER THE DESERT SW/SRN PLAINS WL REMAIN THE DOMINANT WX FEATURE ACRS THE CONUS DURING THE PERIOD. SHRTWVS RIDING ARND THE PERIPHERY OF THE HIGH WL BRIEFLY AMPLIFY/ENERGIZE THE UPR TROF OVER THE ERN CONUS THE NEXT COUPLE DAYS. BUT THAT WON/T LAST LONG...AS THE BULK OF ENERGY IN THE TROF WL QUICKLY SHIFT E...ALLOWING THE WRN ANTIYCLONE TO EXPAND EVEN FARTHER E. LOOKS LIKE IT WL END UP STRETCHED OUT ACRS MOST OF THE CONUS BY LATE IN THE PERIOD. MEANWHILE TO THE N...BROAD VORTEX WL CONSOLIDATE OVER THE CANADIAN ARCHIPELAGO...WITH BROAD AND SEASONABLY STG BAND OF WESTERLIES FLOWING ARND THE VORTEX ACRS SRN CANADA AND THE FAR NRN CONUS. THE HUMID AIR PRESENTLY ACRS THE AREA WL BE REPLACED BY MUCH DRIER AIR OF CANADIAN ORIGIN AS THE UPR FLOW TURNS NW INTO AMPLIFYING ERN CONUS UPR TROF. BUT WITH UPR HEIGHTS BUILDING...THE REINFORCING FLOW OF CANADIAN AIR INTO THE AREA WL QUICKLY BE CUT- OFF...ALLOWING THE AIR ACRS THE AREA TO MODERATE. SO TEMPS SHOULD START TO WARM BACK TO ABV NORMAL LEVELS BY LATE IN THE WEEK AND FOR THE UPCOMING WEEKEND. HUMIDITIES WL INITIALLY REMAIN LOW...BUT ARE LIKELY TO EVENTUALLY CREEP BACK UPWARD AS WELL. THE MOST SIG RAIN EVENT WL BE WITH THE COLD FRONT CROSSING THE AREA NOW...THEN SEVERAL DRY DAYS ARE ANTICIPATED BEFORE THE CHC FOR PCPN RETURNS DURING THE LATTER PART OF THE PERIOD. && .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 227 PM CDT TUE JUL 9 2013 MAIN FCST FOCUS TO BE ON TNGT AS A CDFNT SWEEPS THRU THE REGION. STILL CANNOT COMPLETELY RULE OUT SOME SHWRS/TSTMS TO REDEVELOP AS THE AIR MASS AHEAD OF THE FNT MAY BE ABLE TO DESTABILIZE DESPITE THE PASSAGE OF THE CONVECTIVE COMPLEX. THE 19Z MSAS SFC ANALYSIS SHOWED A WEAK AREA OF LOW PRES SITUATED OVER NW WI. A WRMFNT STRETCHED SE FROM THE LOW TO SE WI. THE CDFNT EXTENDED FROM THE LOW SW THRU NW IA TO CNTRL KS. AN AREA OF HI PRES WAS LOCATED OVER THE NRN HI PLAINS. LATEST RADAR MOSAIC SHOWED THE INITIAL COMPLEX OF STORMS FROM NRN TO SE WI AND SHOULD BE CLEAR OF NE WI BY LATE AFTERNOON. STILL SOME SPOTTY CONVECTION POPPING UP OVER PARTS OF NW AND CNTRL WI. INITIAL MCS HAS ESSENTIALLY STABILIZED THE ATMOSPHERE OVER NE WI THIS AFTERNOON AND EVEN WITH SOME SUNSHINE HEADED INTO THE EARLY EVENING...HARD TO SEE ENUF DESTABILIZATION AHEAD OF THE ADVANCING CDFNT TO ALLOW STORMS TO BECOME SEVERE. STILL EXPECT TO SEE SOME REDEVELOPMENT OF SHWRS AND/OR TSTMS THIS EVENING AS THE SHORTWAVE TROF/CDFNT MOVE THRU...THUS WL NEED TO CARRY A POP THRU THE EVENING BEFORE PCPN TRENDS DIMINISH FROM WEST TO EAST OVRNGT. DRIER AIR WL BEGIN TO OVERSPREAD THE REGION BEHIND THE FNT AND THIS SHOULD PREVENT ANY MORE FOG FROM DEVELOPING (INCLUDING THE LAKESHORE). HAVE LOWERED MIN TEMPS A COUPLE OF DEGS WHICH WL ALLOW FOR PARTS OF N-CNTRL WI TO DIP INTO THE MID TO UPR 50S...WHILE E-CNTRL WI HOLDS IN THE MID 60S. STILL A BIT OF CYCLONIC FLOW HANGS ON TO NE WI TUE MORNING AS THE SHORTWAVE TROF BEGINS TO PULL AWAY FROM THE REGION. HOWEVER...AS AN AREA OF HI PRES BUILDS INTO THE WRN GREAT LAKES DURING THE COURSE OF THE DAY...A GENERAL DECREASE IN CLOUDS WL BE OBSERVED WITH MORE SUNSHINE FOR THE AFTERNOON. A CONTINUATION OF DRIER AIR ADVECTING INTO THE AREA WL SEND DEW POINTS INTO THE 50S (IF NOT A FEW UPR 40S LATE OVER THE NORTH) WITH SLIGHTLY COOLER AIR ARRIVING. LOOK FOR MAX TEMPS TO REACH MAINLY THE 75 TO 80 DEG RANGE. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 227 PM CDT TUE JUL 9 2013 QUIET WX EXPECTED FOR AT LEAST A COUPLE DAYS AS CANDIAN HIGH PRESSURE SETTLES INTO THE RGN. BLEND OF BIAS-CORRECTED GUIDANCE PRODUCTS NORMALLY PERFORMS WELL FOR MAX/MIN TEMPS WELL UNDER SUCH CIRCUMSTANCES...SO RELIED ON THAT FOR THE FCST. MAIN QUESTIONS IN LATER PERIODS ARE HOW QUICKLY THINGS WARM BACK UP AND WHEN PCPN CHCS RETURN. STILL BELIEVE GUIDANCE IS TOO SLOW TO REACT TO WARMING TEMPS ALOFT...AND THAT HIGHS WELL INTO THE 80S ARE LIKELY BY THE UPCOMING WEEKEND. THE OTHER ISSUE IS WHETHER OR NOT THE UPPER HIGH WL BE CLOSE ENOUGH TO PROTECT THE FCST AREA FM GETTING CLIPPED BY CONVECTION ASSOC WITH SHRTWVS RIDING THROUGH THE MAIN BAND OF WESTERLIES TO THE N. AT THIS POINT...SEEMS AT LEAST CHC POPS ARE WARRANTED. MUCH OF THE MED RANGE GUIDANCE...AND ESP THE NEW ECMWF...ARE TRENDING TOWARD NEAR HEAT WAVE CONDITIONS FOR MUCH OF NEXT WEEK. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 107 PM CDT TUE JUL 9 2013 DYING LINE OF CONVECTION OVER NRN/ERN WI WL CONT TO PUSH EAST WITH CLEARING TO MOVE BACK INTO THE REGION LATER THIS AFTERNOON. CIGS/VSBYS TO LWR INTO THE MVFR CATEGORY FOR A BRIEF TIME BEFORE RECOVERING TO VFR. THE CDFNT ITSELF WL NOT PASS THRU THE AREA UNTIL MID TO LATE EVENING...THUS CANNOT RULE OUT SHWR/ TSTM REDEVELOPMENT. IF THESE STORMS CAN FIRE...POTENTIAL STILL EXISTS FOR GUSTY WINDS...TORRENTIAL DOWNPOURS AND MVFR CIGS/ VSBYS. OTHERWISE...GRADUAL IMPROVING CONDITIONS EXPECTED FOR WED AS HI PRES BEGINS TO BUILD INTO WI. && .MARINE... ISSUED AT 227 PM CDT TUE JUL 9 2013 HAVE EXTENDED THE MARINE DENSE FOG ADVY THROUGH 09Z/WED DUE TO THE VERY HIGH DEW POINTS ADVECTING OVER THE COOLER WATERS OF LAKE MI. WEB CAMS/OBSERVATIONS CONTINUE TO SHOW AREAS OF DENSE FOG FROM DEATHS DOOR TO STURGEON BAY TO SHEBOYGAN. ONCE THE CDFNT CLEARS THE REGION AFTER MIDNGT AND WINDD SWITCH TO THE W-NW...THE FOG SHOULD FINALLY CLEAR. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....KALLAS LONG TERM......SKOWRONSKI AVIATION.......KALLAS MARINE.........KALLAS
Hazardous weather outlook, Jul 9, 2:24 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 224 PM CDT TUE JUL 9 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 224 PM CDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND TORRENTIAL RAINFALL THIS EVENING. THERE IS STILL SOME UNCERTAINTY AS TO WHETHER A SECOND LINE OF STORMS CAN DEVELOP LATE THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. IF ANOTHER LINE CAN FORM...THE POSSIBILITY OF DAMAGING WIND GUSTS AND HEAVY RAINFALL DOES EXIST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS DURING THE WEEKEND AND EARLY NEXT WEEK...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT. LMZ521-522-541>543-101930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 224 PM CDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG WILL POSE A HAZARD TO BOATERS AT TIMES...ESPECIALLY ON LAKE MICHIGAN FROM WASHINGTON ISLAND TO STURGEON BAY TO SHEBOYGAN. THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND TORRENTIAL RAINFALL THIS EVENING. THERE IS SOME UNCERTAINTY AS TO WHETHER A SECOND LINE OF STORMS CAN DEVELOP LATE THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. IF ANOTHER LINE CAN FORM...THE POSSIBILITY OF DAMAGING WIND GUSTS AND HEAVY RAINFALL DOES EXIST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS DURING THE WEEKEND AND EARLY NEXT WEEK...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. AK/JS
In the hours before
Special weather statement, Jul 9, 10:45 AM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1045 AM CDT TUE JUL 9 2013 WIZ030-035>037-045-048-091645- MARATHON-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO-WOOD- 1045 AM CDT TUE JUL 9 2013 ...THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN... AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES WEST OF WAUSAU TO 24 MILES SOUTH OF WAUTOMA...MOVING EAST AT 30 MPH. WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PLAINFIELD BY 1055 AM CDT... WAUTOMA BY 1100 AM CDT... WHITING AND STEVENS POINT BY 1110 AM CDT... REDGRANITE BY 1115 AM CDT... MOSINEE BY 1120 AM CDT... HARTMAN CREEK STATE PARK AND RUSH LAKE BY 1125 AM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SKOWRONSKI
Special weather statement, Jul 9, 11:18 AM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1118 AM CDT TUE JUL 9 2013 WIZ030-031-035>038-045-048-049-091715- CALUMET-MARATHON-OUTAGAMIE-PORTAGE-SHAWANO-WAUPACA-WAUSHARA- WINNEBAGO-WOOD- 1118 AM CDT TUE JUL 9 2013 ...LINE OF STRONG THUNDERSTORMS MOVING ACROSS CENTRAL WISCONSIN...HEADING FOR EAST-CENTRAL WISCONSIN... AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES NORTHWEST OF WAUSAU TO 24 MILES SOUTHWEST OF OSHKOSH...MOVING EAST AT 30 MPH. WINDS GUSTS OF 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... HARTMAN CREEK STATE PARK AND RUSH LAKE BY 1125 AM CDT... AMHERST BY 1130 AM CDT... RIB MOUNTAIN BY 1135 AM CDT... WESTON AND WAUSAU BY 1140 AM CDT... LAKE POYGAN AND BEVENT BY 1145 AM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SKOWRONSKI
Special weather statement, Jul 9, 11:47 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1147 AM CDT TUE JUL 9 2013 WIZ018>020-030-031-036>039-045-048>050-091745- BROWN-CALUMET-LANGLADE-LINCOLN-MANITOWOC-MARATHON-MENOMINEE- OUTAGAMIE-PORTAGE-SHAWANO-WAUPACA-WAUSHARA-WINNEBAGO- 1147 AM CDT TUE JUL 9 2013 ...THUNDERSTORMS MOVING INTO EAST-CENTRAL WISCONSIN... AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE FROM 30 MILES NORTHWEST OF WAUSAU TO 15 MILES SOUTH OF OSHKOSH...MOVING EAST AT 30 MPH. THE NORTHERN PORTION OF THE LINE HAD WEAKENED WITHIN THE PAST 45 MINUTES. THE STRONGEST REMAINING STORMS WERE IN THE SOUTHERN PORTION OF THE LINE...AND WERE LOCATED FROM WAUPACA TO FOND DU LAC. WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THE STRONGEST STORMS IN THE LINE. * THUNDERSTORMS WILL BE NEAR... OSHKOSH BY 1155 AM CDT... WITTENBERG BY NOON CDT... NEW LONDON BY 1205 PM CDT... MENASHA BY 1215 PM CDT... ST ANNA AND CLINTONVILLE BY 1220 PM CDT... HIGH CLIFF STATE PARK AND EMBARRASS BY 1225 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SKOWRONSKI
Special weather statement, Jul 9, 12:31 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1231 PM CDT TUE JUL 9 2013 WIZ010-011-019>021-031-038>040-049-050-074-091815- BROWN-CALUMET-FOREST-KEWAUNEE-LANGLADE-MANITOWOC-MENOMINEE-NORTHERN OCONTO COUNTY-ONEIDA-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY- 1231 PM CDT TUE JUL 9 2013 ...THUNDERSTORMS MOVING THROUGH NORTHERN AND EASTERN WISCONSIN... AT 1225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTHWEST OF RHINELANDER TO 22 MILES SOUTHWEST OF MANITOWOC...MOVING EAST AT 30 MPH. THE STORMS WERE SLOWLY WEAKENING...AND THAT TREND IS EXPECTED TO CONTINUE. BUT THE STRONGEST STORMS IN THE LINE COULD STILL PRODUCE BRIEF HEAVY DOWNPOURS AND ISOLATED WIND GUSTS TO 30 MPH. * THUNDERSTORMS WILL BE NEAR... NAVARINO WILDLIFE AREA AND RHINELANDER BY 1235 PM CDT... SHAWANO AND BRILLION BY 1240 PM CDT... VALDERS AND PEARSON BY 1245 PM CDT... LEGEND LAKE AND WHITE LAKE BY 1250 PM CDT... GREEN BAY AROUND 115 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SKOWRONSKI
Special weather statement, Jul 9, 1:45 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT TUE JUL 9 2013 WIZ022-039-040-050-073-074-092000- SOUTHERN MARINETTE-SOUTHERN OCONTO-DOOR-BROWN-KEWAUNEE-MANITOWOC- INCLUDING CRIVITZ...STURGEON BAY...GREEN BAY...ALGOMA AND TWO RIVERS 145 PM CDT TUE JUL 9 2013 ...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AFFECTING NORTH-CENTRAL WISCONSIN... A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT NORTH-CENTRAL WISCONSIN THIS AFTERNOON. THE SHOWERS AND STORMS WILL AFFECT PRIMARILY VILAS...ONEIDA...AND LINCOLN COUNTIES. GIVEN THE HUMID AIR ACROSS THE REGION...THE STORMS WILL PRODUCE HEAVY RAINFALL. RAINFALLS OF 1/2 INCH TO 1 INCH ARE LIKELY BY THE TIME THE STORMS SHIFT NORTH AND EAST OF THE AREA LATE THIS AFTERNOON. BRIEF WIND GUSTS TO AROUND 30 MPH ARE ALSO POSSIBLE. BOATERS SHOULD REMAIN OFF AREA LAKES UNTIL THE STORMS HAVE MOVED OUT OF THE AREA. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jul 9, 3:12 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CDT TUE JUL 9 2013 WIZ010-018-019-092100- LANGLADE-LINCOLN-ONEIDA- 312 PM CDT TUE JUL 9 2013 ...STRONG THUNDERSTORM OVER NORTHERN WISCONSIN... AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL LINCOLN COUNTY...MOVING EAST AT 20 MPH. FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLEASON... DUDLEY... DOERING... BAVARIA... PARRISH... JEFFRIS... ORMSBY... KEMPSTER... ELCHO... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 3:50 PM CDT | Tornado Warning | GRB | Langlade | 40 min |
| Jul 9, 5:50 PM CDT | Tornado Warning | GRB | Portage, Waushara | 25 min |
| Jul 9, 6:15 PM CDT | Tornado Warning | GRB | Waushara | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.